A tight closed-form approximation of the log-normal fading channel capacity

Heliot, F., Chu, X., Hoshyar, R. et al. (1 more author) (2009) A tight closed-form approximation of the log-normal fading channel capacity. IEEE Transactions on Wireless Communications, 8 (6). 2842 - 2847 . ISSN 1536-1276

Abstract

Metadata

Authors/Creators:
  • Heliot, F.
  • Chu, X.
  • Hoshyar, R.
  • Tafazolli, R.
Keywords: Log-normal distribution; fading channels; ergodic capacity; closed-form; hyperbolic functions
Dates:
  • Published: June 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 17 Jun 2014 11:18
Last Modified: 17 Jun 2014 11:18
Published Version: http://dx.doi.org/10.1109/TWC.2009.080972
Status: Published
Publisher: IEEE
Identification Number: https://doi.org/10.1109/TWC.2009.080972

Download

Published Version


Embargoed until: 1 January 2050

Filename: A tight closed-form approximation of the log-normal fading channel capacity.pdf

Request a copy

Share / Export

Statistics